Program

Monday, June 16, 2014
10:00
11:00
12:00
13:00
14:00
15:00
16:00
17:00
›10:00 (30min)
›10:30 (30min)
› Grande Galerie Evolution Conference Hall
›11:00 (15min)
Welcome talk
J. Sueur and A. Farina
› Grande Galerie Evolution Conference Hall
›11:15 (1h15)
› Grande Galerie Evolution Conference Hall
›12:30 (1h30)
›14:00 (1h)
› Grande Galerie Evolution Conference Hall
›15:00 (30min)
› Grande Galerie Evolution Conference Hall
›15:30 (1h30)
› Grande Galerie Evolution Conference Hall
›15:30 (1h45)
› Rouelle Conference Hall
Session
Speech
Logistics
Break
Tour
Online user: 3 RSS Feed